CBS announces summer premieres for Under the Dome, Extant and more
Get ready to set your DVRs, CBS announced the premiere dates for its summer slate of original programming, which includes the event series UNDER THE DOME and EXTANT, RECKLESS, UNFORGETTABLE and the return of the summer reality series BIG BROTHER. Together, CBS will present approximately 90 hours of first-run series programming this summer.
BIG BROTHER, hosted by Julie Chen, will debut early for the second straight summer, beginning Wednesday, June 25 (8:00-9:00 PM, ET/PT) with the first of its three weekly broadcasts. The Thursday edition, featuring the live eviction show, premieres June 26 (9:00-10:00 PM) with the first eviction the following week (July 3). The Sunday broadcast premieres June 29 (8:00-9:00 PM, ET/PT).
Beginning June 29, Sundays will feature a three-hour block of all original entertainment programming with BIG BROTHER (8:00-9:00 PM, ET/PT), leading into RECKLESS (9:00-10:00 PM, ET/PT) and followed by the third season of UNFORGETTABLE (10:00-11:00 PM, ET/PT).
As previously announced, UNDER THE DOME, last summer’s #1 program and the most watched scripted summer series in 21 years, returns for its sophomore season on Monday, June 30 (10:00-11:00 PM, ET/PT). The premiere episode will be written by Stephen King, on whose bestselling novel the series is based.
The summer event series EXTANT, starring Academy Award winner Halle Berry, will now premiere Wednesday, July 9 (9:00-10:00 PM, ET/PT) instead of its previously announced July 2 debut.
UNFORGETTABLE stars Poppy Montgomery as a police detective with a rare condition that allows her to remember and readily access the details of every moment in her life, and Dylan Walsh as her ex-boyfriend and partner. It also stars Jane Curtin, Dallas Roberts, James Hiroyuki Liao and Tawny Cypress.
The series is produced by Sony Television Studios in association with CBS Television Studios. Sarah Timberman, Carl Beverly, Ed Redlich, John Bellucci and Ed Decter are executive producers.
RECKLESS is set in Charleston, S.C., where a gorgeous Yankee litigator and a charming southern attorney must hide their intense mutual attraction as a police sex scandal threatens to tear the city apart.
RECKLESS stars Anna Wood, Cam Gigandet, Shawn Hatosy, Adam Rodriguez, Georgina Haig, Kim Wayans, Gregory Harrison and Michael Gladis. Dana Stevens, Kim Moses, Ian Sanders, Corey Miller and Catherine Hardwicke are executive producers for CBS Television Studios.
UNDER THE DOME tells the story of a small town that is suddenly and inexplicably sealed off from the rest of the world by an enormous transparent dome. The town’s inhabitants must deal with surviving the post-apocalyptic conditions while searching for answers to what this barrier is, where it came from and if and when it will go away.
UNDER THE DOME stars Mike Vogel, Rachelle Lefevre, Dean Norris, Eddie Cahill, Alex Koch, Nicholas Strong, Colin Ford, Mackenzie Lintz, Karla Crome, Aisha Hinds, Natalie Martinez and Britt Robertson. UNDER THE DOME is produced by CBS Television Studios in association with Amblin Television. Steven Spielberg, Stephen King, Neal Baer, Justin Falvey, Darryl Frank, Stacey Snider, Jack Bender and Brian K. Vaughan are executive producers.
EXTANT is a mystery thriller about a female astronaut trying to reconnect with her family when she returns after a year in outer space. Her experiences lead to events that ultimately will change the course of human history.
EXTANT stars Halle Berry, Goran Visnjic, Camryn Manheim, Michael O’Neill, Hiroyuki Sanada, Pierce Gagnon and Grace Gummer. EXTANT is a co-production of CBS Television Studios and Amblin Television. Steven Spielberg, Greg Walker, Mickey Fisher, who wrote the script, Brooklyn Weaver, Justin Falvey and Darryl Frank serve as executive producers. Halle Berry is a co-executive producer.
CBS Summer Schedule:
- CBS Wednesday, Effective June 25
- 8:00-9:00 PM BIG BROTHER (Wednesday Premiere)
- 9:00-10:00 PM CRIMINAL MINDS
- 10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION
CBS Thursday, Effective June 26
- 8:00-8:30 PM THE BIG BANG THEORY
- 8:30-9:00 PM THE MILLERS
- 9:00-10:00 PM BIG BROTHER (Thursday Premiere)
- 10:00-11:00 PM ELEMENTARY
CBS Sunday, Effective June 29
- 7:00-8:00 PM 60 MINUTES
- 8:00-9:00 PM BIG BROTHER (Sunday Premiere)
- 9:00-10:00 PM RECKLESS (Series Premiere)
- 10:00-11:00 PM UNFORGETTABLE (Third Season Premiere)
CBS Monday, Effective June 30
- 8:00-8:30 PM 2 BROKE GIRLS
- 8:30-9:00 PM FRIENDS WITH BETTER LIVES
- 9:00-9:30 PM MIKE & MOLLY
- 9:30-10:00 PM MOM
- 10:00-11:00 PM UNDER THE DOME (Second Season Premiere)
CBS Wednesday, Effective July 9
- 8:00-9:00 PM BIG BROTHER
- 9:00-10:00 PM EXTANT (*Series Premiere)
- 10:00-11:00 PM CRIMINAL MINDS